Makale
Tam Makale
Uluslararası
2010
Convergence of an implicit algorithm for two families of nonexpansive mappings
Computers and Mathematics with Applications
Cilt 59 · Sayı 9 · ss. 3084–3091 · 01.05.2010
Atıf için künye
KHAN, S. H., Yıldırım, İ., & Özdemir, M. (2010). Convergence of an implicit algorithm for two families of nonexpansive mappings. Computers and Mathematics with Applications, 59(9), 3084–3091. https://doi.org/10.1016/j.camwa.2010.02.029
BibTeX
@article{khan2010-72753,
author = {KHAN, Safeer Hussain and Yıldırım, İsa and Özdemir, Murat},
title = {Convergence of an implicit algorithm for two families of nonexpansive mappings},
journal = {Computers and Mathematics with Applications},
year = {2010},
volume = {59},
number = {9},
pages = {3084--3091},
issn = {0898-1221},
doi = {10.1016/j.camwa.2010.02.029},
url = {https://akademik.atauni.edu.tr/yayinlar/72753-convergence-of-an-implicit-algorithm-for-two-families-of-nonexpansive-mappings}
}